Previous |  Up |  Next


Title: On one multivariate linear model with nuisance parameters (English)
Author: Kunderová, Pavla
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 36
Issue: 1
Year: 1997
Pages: 131-139
Category: math
MSC: 62H12
MSC: 62J05
idZBL: Zbl 0953.62051
idMR: MR1620533
Date available: 2009-01-29T15:50:45Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Kubáček L.: Foundations of Estimation Theory.Elsevier, Amsterdam-Oxford-New York-Tokyo, 1988. MR 0995671
Reference: [2] Kubáčková L., Kubáček J.: Elimination Transformation of an Observation Vector preserving Information on the First and Second Order Parameters.Technical Report, Institute of Geology, University of Stuttgard, No 11, (1990), 1-71.
Reference: [3] Nordström K., Fellman J.: Characterizations and Dispersion-Matrix Robustness of Efficiently Estimable Parametric Functionals in Linear Models with Nuisance Parameters.Linear Algebra and its Applications 127 (1990), 341-361. Zbl 0709.62063, MR 1048807


Files Size Format View
ActaOlom_36-1997-1_12.pdf 797.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo